On the optimal control of a class of non-Newtonian fluids

Telma Guerra, J. Tiago, Adelia Sequeira, DM Group Author

Research output: Contribution to journalArticle

Abstract

We consider optimal control problems of systems governed by stationary,incompressible generalized Navier-Stokes equations with shear dependent viscosity ina two-dimensional or three-dimensional domain.We study a general class of viscosityfunctions with shear-thinning and shear-thickening behavior. We prove an existenceresult for such class of optimal control problems.
Original languageEnglish
Pages (from-to)133-147
JournalAnnali Dell'Universita Di Ferrara
Volume60
Issue number1
DOIs
Publication statusPublished - May 2014

Keywords

  • Electro-rheological fluids
  • Optimal control
  • Shear-thickening
  • Shear-thinning

Fingerprint Dive into the research topics of 'On the optimal control of a class of non-Newtonian fluids'. Together they form a unique fingerprint.

Cite this